Any Effexor users?

  1. My dr prescribed them to me for mild depression. Today was my first day and I feel really tired and almost nauseous. This could be because TOM is almost due. What time of day do you take yours? I wondering if I should have taken it at night instead in the morning.
  2. I was on it.... almost died getting off of it. It's one of the worst to get off of...
    I took it in the morning. Did you take it after eating?
  3. My good friend was on it and hated it. She probably was put on 6-8 different drugs before she found one that worked for her with no side effects. She takes Lexapro twice a day now and I think she is doing great.
  4. I take it at night, but always with food. It's worked okay so far.
  5. ooh :sad: i hope you guys feel better :sad:
  6. When I was younger I had mild depression, my memory is bad but I think the Dr. put me on Luvox? and I ended up with a nosebleed, that was the first and last time I took it, but my point is that that particular presciption may not be for you. I went on to prozac and it was fine.
  7. Ask the dr. what time of day you should take it. The side effects are different for everyone. I was on it very briefly--it made my heart race and I only took it for 2 days. Good luck! It can be hard to find the right meds and right dosage--takes a lot of patience with the dr. and the patient.
  8. It helps me, but I did feel yucky at first. I dread the day I have to go off it. It's an interesting first choice for mild depression. Did the doc say why s/he chose it?
  9. Make sure you take it with food or else you will feel sick. You will find it helpful I am sure. Time of day doesn't matter, just whenever you eat. Give it time, it will begin to work. Anti-depressents need to be in your system for a certain amount of time before they begin to take effect. Just be patient and you will be getting some relief for your depression in no time.
  10. It's very likely that the nausea & tiredness are just coincidental because those aren't commonly side-effects of Effexor. However, as someone mentioned above, sometimes you have to "try on" a few different types of anti-depressents before finding one that works okay. :yes:

    It's also a good idea to note that you should generally know if they are helping after 2-3 weeks. With some meds, you feel difference within 7-10 days, but i believe it takes a little longer with effexor.

    My dh is a Psychiatrist, so if you want me to ask him any questions... feel free to PM me.
  11. I have a friend who takes it and she was nauseas for the first week or so that she was on it. Now she only feels sick if she misses a dose. On the bright side, she feels so much better now that she takes it.

    She has also mentioned that she has more intense/weird dreams since she has been on it. Has anyone else had this happen?
  12. I tried it for a few weeks and was like this: :nuts: :nuts: :nuts:
    Deer in the headlights! It made me paranoid and nutso, jittery.
    I dropped that fast and switched to Lexapro for about a year, and after a few months, I noticed that I did feel a little better, then a little more, and now I don't take it at all any more. You have to be at a place where you are ready to try to stop taking it. Doctors rave about how many people it seems to work well for. worth a try. Hope this helps!
  13. Effexor can be really really hard to get off of, and it makes you feel super jittery. I didn't have a good experience at all. forgot to mention that.
  14. i was on it, had the same sleepiness/spaciness for the first week, almost died getting off of it, really didn't do anything for me but I was taking a really low dose
  15. Sorry to hear this... I'd talk to your Dr about taking something else :yes: